# SDR FDEA201802280533

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 83,391 hours, 19,037 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AA104001
- Condition: Corroded
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY FLOOR, LEFT AFT MOUNT HOLE INSERT HAD SIGNS OF POSSIBLE CORROSION.  REMOVED CORROSION IAW EA 1-2530-T0338462, PART 1.
